Journal d’Analyse Mathématique

, Volume 75, Issue 1, pp 229-231

First online:

Remarks on “Dense analytic subspaces in fractalL 2-spaces” by P.E.T. Jorgensen and S. Pedersen

  • Robert S. StrichartzAffiliated withMathematics Department White Hall, Cornell University Email author 

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


An alternate method is given for proving completeness of the bases of exponentials constructed in the paper of Jorgensen and Pedersen [JP]. This proof is similar in spirit to the Albert Cohen criterion in wavelet theory.